Couldn't find what you looking for?

TRY OUR SEARCH!

Does anyone know of it's possible to have permanent damage from overdosing on meds that were prescribed? A few years ago I was given strong antibiotics for an ear infection but I had adverse effects including strong hallucinations and spitting out blood. The doctor told me to discontinue use because I was severly allergic to the medicine. One night a couple weeks later I became very depressed and swallowed the rest I had in the bottle (probably 10 or 11 pills). For a good couple hours I just felt very strange but when It hit me I started having extreme hallucinations and I though I was gonna die. My left side of my body went completely numb where I couldn't move or feel it at all. I also couldn't stop shaking And convulsing like my blood sugar had dropped dramatically. The next day I was mostly ok and I never thought about the numbness representing a stroke or anything at the time but I've always wondered of I could have done mild permanent damage of any kind. I've had a couple episodes of like "flashbacks" after where I began to hallucinate again or went numb. Just wondering if I'm good now or of something could have happened? Someone please let me know.. Thanks

Loading...

Which antibiotic was it exactly? It is possible that since you had such a strong reaction to it that it has caused some damage, but if numbness and hallucinations are the only signs that you can relate to that, than maybe there was some other, underlying condition, besides ear infection and antibiotic that has caused you to have this reaction. You did say you were depressed and suicidal, were you, or are you now, taking any medications for that?
Reply

Loading...

.I'm not sure exactally what it was called I just know it was for an infection, and yeah i was depressed and suicidal at the time but it was a few years ago. I never took anything for that though.  Maybe I did have something wrong with my health to begin with. I tend to worry a lot after that, thanks for the reply
Reply

Loading...

and that was me posting under guest btw
Reply

Loading...

Hope your depression is better now, but even though antibiotics can cause some serious side effects, the ones you experienced, hallucinations and numbness are usually very very rare ones, if at all listed as side effect. So, that is why I'm more prone to think that there might have been some other condition contributing. What kind of hallucinations were you experiencing? The obvious and best way to make sure and relieve at least a bit of anxiety regarding all this (that I know form my own over-worrying experiences) is to see a doctor, if the episodes happen again - I hope they won't but still, that is the only way to know for sure what is going on.
Reply

Loading...